# SDR ABXA000488

- Difficulty date: September 13, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 35,240 hours, 32,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141T51992
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CHANNEL FUSELAGE STATION 266.5 AND 287 RBL 15.90.  REPAIRED IAW ABX REA 653-37419MR.
